# SDR SWAA031572

- Difficulty date: July 16, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 50,312 hours, 47,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT CREASE BEAM CORRODED AT BS 1011.  REPAIRED CREASE BEAM PER SRM.
